# SDR DXTA2011053104597

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 8,150 hours, 6,419 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LIFTOFF, THE COCKPIT FILLED WITH A NOXIOUS,  VAPOR,  THAT BURNED THE EYES. THE PRESSURIZATION SOURCE KNOB WAS SELECTED TO OFF AND THE CONDITION DID NOT WORSEN.  IT WAS THEN SELECTED TO RIGHT AND THE CONDITION IMPROVED.  INSPECTED PLUMBING ON LT SIDE.  NO DEFECTS. NOTICED THAT THE LT ENGINE WAS JUST REPLACED AND SUSPECT ODOR IS COMING FROM NEWLY PAINTED ENGINE, RAN ACFT AND ODOR EVENTUALLY DISSIPATED.  OPS CHECKED GOOD IAW MM 36-11-00 AND 21-51-00.
